# SDR F3LA96019

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N170PL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - FLT 443 - DURING SERVICE CHECK, MAINTENANCE REPORTED THE EMERGENCY AISLE PATH LIGHTING INOPERATIVE.  CLEANED CONTACTS, REPLACED BULBS AND SYSTEM CHECKED OKAY.  (X)
